# SDR CALA0600205

- Difficulty date: June 9, 2006
- Submitted: June 12, 2006
- Operation: Air carrier
- Aircraft: N19141
- Make and model: Boeing 757224
- Aircraft serial: 30354
- Aircraft time: 19,447 hours, 7,116 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 114N2035
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 6 INCH CRACK IN RT WING FIXED L/E, WS 305-310.  THE CRACKED AREA WAS LOCATED DIRECTLY IN BETWEEN THE EMERGENCY EVACUATION ROPE ATTACH FITTING AND THE I/B MAIN L/E SLAT CUTOUT TO NR 7 SLAT.  THE FIXED L/E WAS REMOVED, REPAIRED, AND REINSTALLED IAW SRM 51-70-07 AND 51-40-02.
